MAUDE Adverse Event Report: BENCHMARK ZOOM LATITUDE; EXTERNAL PROGRAMMER

BENCHMARK ZOOM LATITUDE; EXTERNAL PROGRAMMER
Model Number 3120
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Material Integrity Problem (2978)
Health Effect - Clinical Codes Dizziness (2194); Malaise (2359); Asystole (4442)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis.This report will be updated upon return and completion of analysis.
 
Event or Problem Description
It was reported that during a device follow-up, the physician performed a threshold test.However, the pacemaker-dependent patient went into asystole, with dizziness and malaise.The programmer touchscreen would not respond so the physician could not stop the test immediately.The patient recovered with no intervention or additional adverse effects.The programmer will be returned for analysis and repair.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis.This report will be updated upon return and completion of analysis.This correction report is being filed to add the asystole patient code that was missed in the initial report.The product has been received for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis.This report will be updated upon return and completion of analysis.This correction report is being filed to add the asystole patient code that was missed in the initial report.The product has been received for analysis.This report will be updated upon completion of analysis.The programmer was returned for repair.Analysis was not performed as the failure modes are well understood, are not increasing, and are expected to stay the same for the remaining units that are still in service.This model is no longer being manufactured and there are no planned design changes.Therefore, an evaluation conclusion code of cause not established was assigned.
 
Event or Problem Description

Brand Name
ZOOM LATITUDE
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BENCHMARK
4065 theurer boulevard
winona MN 55987
Manufacturer (Section G)
BOSTON SCIENTIFIC
4100 hamline avenue north
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key12756325
Report Number2124215-2021-34522
Device Sequence Number11843873
Product Code LWS
UDI-Device Identifier00802526564703
UDI-Public00802526564703
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P910077/S046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3120
Device Catalogue Number3120
Device Lot Number077153
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer11/28/2022
04/10/2023
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/21/2022
05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown